Aa
A
A
A
Close
Pregnancy: Teen Community
494 Members
Avatar universal

Morning after pill??

I had sex on the 6th. Took the pill on the 8. I  recently started feeling super sick. Stomach gets upset after eating. Is this the side effects from the pill?
1 Responses
Avatar universal
Yes, plan b is triple the dust off your average birth control pill. All those extra hormones can make you feel sick, emotional, nauseus, bloated, etc (basically pregnancy/pms symptoms). It should wear off in a week or two. And because you took it within the correct time frame, hopefully you won't become pregnant. Though if you miss your next period make sure you take a test. Good luck!(:
Top Pregnancy Answerers
13167 tn?1327197724
Austin, TX
Learn About Top Answerers
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.